# SDR DL76G091973

- Difficulty date: December 14, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 40,199 hours, 12,894 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 066500002120
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NO TCAS ON RADAR FOR 45 MIN. PULLED F12 C/B WAITED FOR 5 MIN AND THEN TRIED 10 MIN WOULD NO RESET.  CAME ON BRIEFLY FOR ABOUT 5 MIN THEN WENT OUT AGAIN FOR 15 MIN, COME ON AGAIN ENROUTE.  REPLACED TCAS PROCESSOR IAW AMM. ALSO SHOOK DOWN WIRING AT CONTROL PANEL AND RACK CONNECTOR. RMVD RT ATC XPONDER AND CKD PINS DUE TO PREV REPORT OF PUSHED BACK PIN. ALL OPS CKS GOOD.
